AIMS Mathematics, 2020, 5(4): 3274-3283. doi: 10.3934/math.2020210

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Involution on prime rings with endomorphisms

1 Department of Mathematics, Faculty of Science & Arts-Rabigh, King Abdulaziz University, Saudi Arabia
2 Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India

Let $\mathcal{R}$ be a prime ring with involution $'*'$ and $\psi: \mathcal{R} \rightarrow \mathcal{R}$ be an endomorphism on $\mathcal{R}$. In this article, we study the action of involution $'*',$ and the effect of endomorphism $\psi$ satisfying $[\psi(x),\psi(x^*)]-[x,x^*]\in \mathcal{Z}(\mathcal{R})$ for all $x\in \mathcal{R}$. In particular, we prove that any centralizing involution on prime rings with involution of characteristic different from two is of the first kind or $\mathcal{R}$ satisfies $s_4$, the standard polynomial identity in four variables. Further, we establish that if a prime ring $\mathcal{R}$ with involution of characteristic different from two admits a non-trivial endomorphism $\psi$ such that $[\psi(x),\psi(x^*)]-[x,x^*]\in \mathcal{Z}(\mathcal{R})$ for all $x\in \mathcal{R}$, then the involution is of the first kind or $\mathcal{R}$ satisfies $s_4$ and $[\psi(x), x]=0$ for all $x\in \mathcal{R}$.
  Figure/Table
  Supplementary
  Article Metrics

References

1. S. Ali, N. A. Dar, On *-centralizing mappings in rings with involution, Georgian Math. J., 21 (2014), 25-28.

2. S. Ali, N. A. Dar, On centralizers of prime rings with involution, Bull. Iranian Math. Soc., 41 (2015), 1465-1475.

3. S. Ali, N. A. Dar, A. N. Khan, On strong commutativity preserving like maps in rings with involution, Miskolc Math. Notes, 16 (2015), 17-24.    

4. H. E. Bell, M. N. Daif, On commutativity and strong commutativity preserving maps, Can. Math. Bull., 37 (1994), 443-447.    

5. H. E. Bell, G. Mason, On derivations in near rings and rings, Math. J. Okayama Univ., 34 (1992), 135-144.

6. M. Brešar, Commuting maps: a survey, Taiwanese J. Math., 8 (2004), 361-397.    

7. M. Brešar, Centralizing mappings and derivations in prime rings, J. Algebra, 156 (1993), 385-394.    

8. M. Brešar, Commuting traces of biadditive mappings, commutativity preserving mappings and Lie mappings, T. Am. Math. Soc., 335 (1993), 525-546.    

9. M. Brešar, C. R. Miers, Strong commutativity preserving mappings of semiprime rings, Can. Math. Bull., 37 (1994), 457-460.    

10. M. Brešar, C. R. Miers, Strong commutativity preserving maps of semiprime rings, Can. Math. Bull., 37 (1994), 457-460.    

11. N. A. Dar, S. Ali, On *-commuting mapping and derivations in rings with involution, Turk. J. Math., 40 (2016), 884-894.    

12. N. A. Dar, A. N. Khan, Generalized derivations on rings with involution, Algebr. Colloq., 24 (2017), 393-399.    

13. Q. Deng, M. Ashraf, On strong commutativity preserving maps, Results Math., 30 (1996), 259-263.    

14. V. De Fillipis, G. Scudo, Strong commutativity and Engel condition preserving maps in prime and semiprime rings, Linear and Multilinear Algebra, 61 (2013), 917-938.    

15. I. N. Herstein, A note on derivations II, Can. Math. Bull., 22 (1979), 509-511.    

16. I. N. Herstein, Rings with involution, University of Chicago Press, Chicago, 1976.

17. T. K. Lee, T. L. Wong, Nonadditive strong commutativity preserving maps, Comm. Algebra, 40 (2012), 2213-2218.    

18. T. K. Lee, P. H. Lee, Derivations centralzing symmetric or skew symmetric elements, Bull. Inst. Math., 14 (1986), 249-256.

19. P. K. Liu, C. K. Liau, Strong commutativity preserving generalized derivations on Lie ideals, Linear Multilinear Algebra, 59 (2011), 905-915.    

20. P. K. Liau, W. L. Huang, C. K. Liu, Nonlinear strong commutativity preserving maps on skew elements of prime rings with involution, Linear Algebra Appl., 436 (2012), 3099-3108.    

21. C. K. Liu, Strong commutativity preserving maps on subsets of matrices that are not closed under addition, Linear Algebra Appl., 458 (2014), 280-290.    

22. C. K. Liu, Strong commutativity preserving generalized derivations on right ideals, Monatsh. Math., 166 (2012), 453-465.    

23. C. K. Liu, On Skew derivations in semiprime Rings, Algebra Represent Th., 16 (2013), 1561-1576.    

24. J. S. Lin, C. K. Liu, Strong commutativity preserving maps on Lie ideals, Linear Algebra Appl., 428 (2008), 1601-1609.    

25. J. S. Lin, C. K. Liu, Strong commutativity preserving maps in prime rings with involution, Linear Algebra Appl., 432 (2010), 14-23.    

26. A. Mamouni, L. Oukhtite, H. Elmir, New classes of endomorphisms and some classification theorems, Comm. Algebra, 48 (2020), 71-82.    

27. A. Mamouni, L. Oukhtite, B. Nejjar, et al. Some commutativity criteria for prime rings with differential identities on Jordan ideals, Comm. Algebra, 47 (2019), 355-361.    

28. A. Mamouni, B. Nejjar, L. Oukhtite, Differential identities on prime rings with involution, J. Algebra Appl., 17 (2018), 1850163.

29. B. Nejjar, A. Kacha, A. Mamouni, et al. Commuatitivity theorems in rings with involution, Comm. Algebra, 45 (2016), 698-708.

30. J. Ma, X. W. Xu, F. W. Niu, Strong commutativity preserving generalized derivations on semiprime rings, Acta Math. Sin., 24 (2008), 1835-1842.    

31. X. Qi, J. Hou, Strong commutativity presrving maps on triangular rings, Oper. Matrices, 6 (2012), 147-158.

32. P. Šemrl, Commutativity preserving maps, Linear Algebra Appl., 429 (2008), 1051-1070.    

33. W. Watkins, Linear maps that preserve commuting pairs of matrices, Linear Algebra Appl., 14 (1976), 29-35.    

34. O. A. Zemani, L. Oukhtite, S. Ali, et al. On certain classes of generalized derivations, Math. Slovaca., 69 (2019), 1023-1032.    

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved